# SDR ASMF2021F00132

- Difficulty date: July 16, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: XADRC
- Make and model: Boeing 737852
- Aircraft serial: 35116
- Aircraft time: 56,803 hours, 20,906 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: False Indication
- Location: Rt Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N, K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL SPILLAGE IN THE RIGHT TANK OCCURRED DUE TO INDICATION INCORRECT AND THE PLATFORM WAS CLEANED BY FIREMEN. MAINTENANCE PERSONNEL CLOSED THE VALVE AND RIGHT FUEL TANK DUE INDICATION REPORT WAS DEFERRED IAW MEL 28-12 CAT C; SO THE FQIS SYSTEM TEST WAS PERFORMED IAW AMM 28-41-00, NO CONFIRMING RIGHT FUEL TANK INDICATION REPORT AND THE REPORT WAS CLOSED, TESTED CORRECT
